# SDR CALA9801187

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY PATH LIGHTING INOPERATIVE FROM ROW 6ABC TO 12AB.  TROUBLESHOOTING FOUND A CRUSHED WIRE UNDER SEAT AT ROW 9ABC.  THE WIRE WAS REPAIRED AND OPERATION OF THE LIGHTS WAS RESTORED.
